# SDR 97ZZZX1487

- Difficulty date: March 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6812A
- Make and model: Beech B200
- Aircraft serial: BB1484
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Part number: 13600LA
- Condition: Failed
- Location: Nr 2 Mlg Wheel
- Part time: 350 hours
- Component: Bfgoodrich, 101800145
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAILURE OF THE NR 2 MAIN GEAR OUTER WHEEL BEARING WAS FOUND DURING A GEAR LUBRICATION FOLLOWING A GEAR WASH.  PREVIOUS TAXIING AND TOWING OF ACFT APPEARED NORMAL.  BEARING CAGE ASSY APPEARS TO HAVE FAILED, AND RACE WAS SCORED AS A RESULT OF CAGE DISINTEGRATION.  THE SEAL WAS TORN.  THE FAILURE DOES NOT APPEAR TO BE LUBRICATION RELATED AND NO SIGNS OF HEAT DAMAGE.  THE AXLE SHOWED NO SIGNS OF DAMAGE OR TEMPERATURE.  THE FAILED WHEEL BEARING (TIMKEN P/N 13600-LA BEECH P/N 13600LA3685) WAS CLEANED AND REPLACED 60 HRS PRIOR TO FAILURE.  THE FAILED BEARING HAD 350 HOURS TIME IN USE.
